# SDR SWAA051935

- Difficulty date: July 2, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 28,141 hours, 23,522 cycles
- Engine: Ge CFM563B1
- Engine time: 34,493 hours, 29,930 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DIVERSION, NR 2 ENGINE OVERTEMP AT 500 FT AGL, 970 DEGREES INDICATED WITH RED LIGHT ILLUMINATED.  REMOVED AND REPLACED NR 2 ENGINE PER MM.
